# SDR SWIA201440443

- Difficulty date: December 10, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10214
- Aircraft time: 28,572 hours, 16,993 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tab
- Condition: Worn
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE EXHAUST NOZZLE, INBD. ALIGNMENT TAB WORN.  REPAIRED DAMAGE IAW EA.
